# SDR NOCA12406

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 13264
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEREGENCY LIGHTS INOP AT SEATS 10GH THRU 25GH.  REMOVED AND REPLACED POWER SUPPLY.
